<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1463</article-id>
      <title-group>
        <article-title>Fuzzy differential for subclass of analytic functions defined by linear operator</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Salih</surname>
            <given-names>Duaa Abdullah</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences, University of Anbar, Ramadi, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Juma</surname>
            <given-names>Abdul Rahman S.</given-names>
          </name>
          <aff>Department of Mathematics, College of Education for Pure Sciences, University of Anbar, Ramadi, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Al-Fayadh</surname>
            <given-names>Ali</given-names>
          </name>
          <aff>Department of Mathematics and Computer Applications, College of Sciences, Al-Nahrain University, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>4</issue>
      <fpage>585</fpage>
      <lpage>593</lpage>
      <pub-date date-type="pub">
        <day>15</day>
        <month>07</month>
        <year>2023</year>
      </pub-date>
      <abstract>
        <p>In this work, we establish some results for fuzzy differential for analytic functions associated with the Hadamard product for generalization Srivastava-Attiya operator is defined in the open unit disc L = {w ∈ C: |w| &lt; 1}. In the present paper, the operator is applied to a new class of analytic functions with the Hadamard product. The goal of this article is to study some properties of fuzzy differential subordination and fuzzy differential superordination of analytic functions related to the Hadamard product. Using double theories, a sandwich-type theorem was obtained.</p>
      </abstract>
      <kwd-group>
        <kwd>Univalent functions</kwd>
        <kwd>Analytic functions</kwd>
        <kwd>Starlike functions</kwd>
        <kwd>Hadamard product</kwd>
        <kwd>Fuzzy differential subordination</kwd>
        <kwd>Fuzzy differential superordination</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
